# SDR AWXA200400386

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 55,899 hours, 30,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - AFT CABIN EMERGENCY FLASHLIGHT DOES NOT TEST.  MAINTENANCE REMOVED AND REPLACED AFT CABIN EMERGENCY FLASHLIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
